# SDR AALA201703179028

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 1,392 hours, 155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR EMERGENCY EVACUATION SLIDE ARMING COVER STICKS.  REATTACHED DOOR UPPER LINER PAWL LATCH AND REALIGNED ARMING COVER. IAW AMM 52-11-24.  OPERATIONAL CHECK GOOD.
